Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 163, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 27, 2017, 8:06 PM CDT for 7 counties in Tennessee. It was in force for 54 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 8:06 PM CDT (01:06 UTC)
- Expired
- May 27, 2017, 9:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Clay County, TN, Cumberland County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN
The radar
The Knoxville radar (KMRX), 134 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 8:09 PM CDT | TSTM WND DMG | 4 Nw Cookeville, TN | TREE ON A VEHICLE WITH OCCUPANT TRAPPED INSIDE AT COUNTY FARM ROAD AND GAINESBORO GRADE. |
| May 27, 8:10 PM CDT | TSTM WND DMG | 4 Wnw Cookeville, TN | A TREE FELL AND BLOCKED PEACH ORCHARD ROAD AT FLATT ROAD |
| May 27, 8:10 PM CDT | TSTM WND DMG | 6 Nw Cookeville, TN | NUMEROUS TREES AND POWERLINES DOWN ACROSS THE WESTERN PART OF THE COUNTY. |
| May 27, 8:13 PM CDT | TSTM WND DMG | 10 Ese Gainesboro, TN | A SIGNIFICANT NUMBER OF TREES DOWN ACROSS THE COUNTY. THE MOST CONCENTRATED DAMAGE IS IN THE SPRING CREEK ROAD AREA NEAR THE PUTNAM COUNTY LINE. SOME HOMES AND VEHICLES HAVE MINOR DAMAGE DUE TO FALLEN TREES. |
| May 27, 8:15 PM CDT | TSTM WND DMG | Cookeville, TN | NUMEROUS TREES DOWN |
| May 27, 8:16 PM CDT | TSTM WND DMG | 5 N Algood, TN | NUMEROUS TREES SNAPPED AND UPROOTED ALONG AND ACROSS BEN MASON ROAD IN FAR SOUTHWEST OVERTON COUNTY. |
| May 27, 8:16 PM CDT | TSTM WND DMG | Cookeville, TN | A NWS STORM SURVEY FOUND SEVERE STRAIGHT LINE WINDS CAUSED MAJOR DAMAGE ACROSS COOKEVILLE. THE ROOF WAS BLOWN OFF A BUSINESS ON OAK AVENUE AND THE CANOPY WAS BLOWN OFF ANOTHER BUSINESS ON WHITNEY STREET. NUMEROUS POWER LINES WERE BLOWN DOWN AND POWER POLES SNA |
| May 27, 8:19 PM CDT | TSTM WND DMG | 3 Sse Algood, TN | SEVERAL LARGE TREES AND POWER LINES DOWN ACROSS MOUNTAIN TOP LANE ON BUCK MOUNTAIN WITH ROADWAY BLOCKED |
| May 27, 8:20 PM CDT | TSTM WND DMG | 4 Ne Algood, TN | THE ROOF WAS BLOWN OFF A LARGE BUILDING AND THE SIDING RIPPED OFF ANOTHER AT THE HIGHWAY 111 FLEA MARKET. SEVERAL TREES WERE ALSO BLOWN DOWN IN THE AREA |
| May 27, 8:22 PM CDT | TSTM WND DMG | 5 Ne Algood, TN | A SIGNIFICANT NUMBER OF TREES DOWN ACROSS THE COUNTY. THE MOST CONCENTRATED DAMAGE IS IN THE SPRING CREEK ROAD AREA NEAR THE PUTNAM COUNTY LINE. SOME HOMES AND VEHICLES HAVE MINOR DAMAGE DUE TO FALLEN TREES. |
| May 27, 8:26 PM CDT | TSTM WND DMG | 7 E Algood, TN | A NWS STORM SURVEY FOUND SEVERE STRAIGHT LINE WINDS CAUSED SIGNIFICANT WIND DAMAGE ALONG THE PUTNAM AND OVERTON COUNTY LINE NEAR MONTEREY. TREES WERE BLOWN DOWN ON THORN GAP ROAD AND THE ROOF OF A BARN WAS BLOWN OFF ON HIGHWAY 84 NEAR LEWIS LANE. NUMEROUS TREE |
| May 27, 8:30 PM CDT | FUNNEL CLOUD | Fairfield Glade, TN | PHOTO SHOWED POSSIBLE FUNNEL CLOUD |
| May 27, 8:34 PM CDT | TSTM WND DMG | 6 Sse Monterey, TN | SEVERAL TREES AND POWER LINES DOWN AT CAMP NAKANAWA NEAR MAYLAND |
| May 27, 8:35 PM CDT | TSTM WND DMG | 5 N Pleasant Hill, TN | SEVERAL POWER POLES WERE BLOWN DOWN ON JIM GARRETT ROAD |
| May 27, 8:40 PM CDT | TSTM WND DMG | 5 Nne Clarkrange, TN | PHOTOS SHOWED A BARN WAS DESTROYED AND SEVERAL TREES BLOWN DOWN ON YORK HIGHWAY SOUTH OF GRIMSLEY |
| May 27, 8:42 PM CDT | TSTM WND DMG | 4 Sw Clarkrange, TN | STRUCTURES DAMAGED IN THE NORTHERN PART OF THE COUNTY. |
| May 27, 8:45 PM CDT | TSTM WND DMG | Clarkrange, TN | SEVERAL TREES AND POWER LINES DOWN ACROSS THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 27, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2109 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.3
The text
As transmitted.
309
WUUS54 KOHX 280106
SVROHX
TNC027-035-049-087-133-137-141-280200-
/O.NEW.KOHX.SV.W.0163.170528T0106Z-170528T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
806 PM CDT SAT MAY 27 2017
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Overton County in Middle Tennessee...
Pickett County in Middle Tennessee...
Northern Cumberland County in Middle Tennessee...
Eastern Jackson County in Middle Tennessee...
Eastern Clay County in Middle Tennessee...
Putnam County in Middle Tennessee...
Fentress County in Middle Tennessee...
* Until 900 PM CDT
* At 805 PM CDT, severe thunderstorms were located along a line
extending from near Celina to 7Woodbury, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Cookeville, Livingston, Jamestown, Celina, Gainesboro, Byrdstown,
Fairfield Glade, Algood, Monterey, Baxter, Allardt, Grimsley, Slate
Springs, Rickman, Pall Mall, Wolf River Dock, Clarkrange, Crawford,
Dale Hollow Lake and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
If on or near Center Hill Lake or Dale Hollow Lake, get away from
the water and move indoors or inside a vehicle. Remember, lightning
can strike out to 15 miles from the parent thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning. Move
to safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3637 8470 3637 8473 3633 8474 3632 8479
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3613 8487 3608 8483 3609 8480
3595 8470 3613 8579 3662 8549 3663 8523
3660 8479 3643 8469 3641 8466 3640 8466
TIME...MOT...LOC 0105Z 284DEG 41KT 3658 8546 3590 8597
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Shamburger1 follow-up statement
211
WWUS54 KOHX 280129
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
829 PM CDT SAT MAY 27 2017
TNC027-087-280139-
/O.CAN.KOHX.SV.W.0163.000000T0000Z-170528T0200Z/
Jackson TN-Clay TN-
829 PM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON AND EASTERN
CLAY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
Middle Tennessee.
LAT...LON 3637 8470 3637 8473 3633 8474 3632 8479
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3613 8487 3608 8483 3609 8480
3595 8470 3608 8550 3663 8523 3660 8479
3643 8469 3641 8466 3640 8466
TIME...MOT...LOC 0129Z 279DEG 47KT 3647 8513 3600 8537
$$
TNC035-049-133-137-141-280200-
/O.CON.KOHX.SV.W.0163.000000T0000Z-170528T0200Z/
Overton TN-Pickett TN-Cumberland TN-Putnam TN-Fentress TN-
829 PM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR OVERTON...PICKETT...NORTHERN CUMBERLAND...EASTERN PUTNAM AND
FENTRESS COUNTIES...
At 829 PM CDT, severe thunderstorms were located along a line
extending from Byrdstown to Sparta, moving east at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Cookeville, Livingston, Jamestown, Byrdstown, Fairfield Glade,
Algood, Monterey, Allardt, Grimsley, Slate Springs, Rickman, Pall
Mall, Wolf River Dock, Clarkrange, Crawford and Pickett State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3637 8470 3637 8473 3633 8474 3632 8479
3630 8480 3628 8488 3624 8488 3621 8491
3615 8491 3613 8487 3608 8483 3609 8480
3595 8470 3608 8550 3663 8523 3660 8479
3643 8469 3641 8466 3640 8466
TIME...MOT...LOC 0129Z 279DEG 47KT 3647 8513 3600 8537
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...80MPH
$$
ShamburgerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:47 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 27, 6:47 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Nashville TN 647 PM CDT Sat May 27 2017 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Surface high is centered just off the Florida Gulf Coast this hour as a warm front becomes established along the Ohio Valley. This leaves Middle Tennessee in a warm, moist & unstable environment that is primed for thunderstorms today & tomorrow. Earlier activity has completely dissipated, but a second round of storms is now developing north of the TN/KY line, with weaker cells popping up across Middle Tennessee. Skies have partially cleared after the earlier storms, so this is allowing temperatures to warm considerably and should help destabilization. The morning sounding from OHX shows a strong capping inversion situated around 750 mb, with steep mid-level lapse rates and surface-based lifted index of -3. MUCAPE was just shy of 2,000 J/kg. GFS forecast soundings do show some erosion of the cap by 18Z tomorrow with the mid-level lapse rates contributing to higher CAPE's and impressive LI values. Forecast SRH's indicate very weak shear, so straight-line winds and large hail appear to be the primary threats with the anticipated severe weather tonight and tomorrow. It appears as though isolated/scattered storms will persist throughout the day and early evening until more organized convection enters the mid state maybe 02Z or later. There is some discrepancy between the NAM and GFS regarding timing of later (tomorrow) storms, so on Sunday we'll just stick with likely POP's most areas to go along with SPC's slight risk for day 2. We likely won't see fropa here in Middle Tennessee until after 12Z Monday, so we won't see POP's drop off until then. Look for slightly cooler temperatures (near normal or slightly above) to start off next week and lasting at least until next weekend. A wet pattern will slip back in rather quickly, with isolated or scattered POP's most areas from Tuesday through the end of the forecast period. && .AVIATION... 00Z TAF DISCUSSION. Lots of action at TAF sites this evening. Small TSRA cluster hit CSV earlier but is moving east/away. Meanwhile, larger and stronger cluster hit CKV within past hour (23Z) and is moving quickly southeast toward BNA with arrival there around 0030Z. Otherwise, expect scattered to numerous TSRA across the region this evening with occasional low vsbys/cigs and wind gusts to 40kts or more. Very low confidence in forecast timing of additional rounds of TSRA after 05Z but still expect some showers and storms off and on very late tonight into Sunday morning. Redevelopment of storms possible again Sunday afternoon. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........49
Hazardous weather outlook, May 27, 3:54 PM CDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 354 PM CDT Sat May 27 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-281015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 354 PM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Tonight There is a slight to moderate risk of severe storms across Middle Tennessee tonight. Damaging winds, large hail, and localized flooding are the main threats, but a couple of tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight risk of severe storms across Middle Tennessee again Sunday and Sunday night. Damaging winds, large hail, and localized flooding will be possible once again. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight and again on Sunday. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down Rose
In the hours before
Local storm report, May 27, 7:22 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
722 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG TENNESSEE RIDGE 36.32N 87.76W
05/27/2017 HOUSTON TN LAW ENFORCEMENT
SEVERAL REPORTS OF TREES DOWN COUNTYWIDE.
&&
EVENT NUMBER OHX1700597
JACKSONLocal storm report, May 27, 7:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 4 S COOKEVILLE 36.10N 85.51W
05/27/2017 E1.75 INCH PUTNAM TN BROADCAST MEDIA
&&
EVENT NUMBER OHX1700598
JACKSONLocal storm report, May 27, 7:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
737 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG 2 SE FRANKLIN 35.91N 86.82W
05/27/2017 WILLIAMSON TN LAW ENFORCEMENT
TREE DOWN AT CAROTHERS PARKWAY AND MURFREESBORO ROAD
&&
EVENT NUMBER OHX1700599
JACKSONLocal storm report, May 27, 7:46 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
746 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 11 WSW CLARKSVILLE 36.51N 87.53W
05/27/2017 MONTGOMERY TN AMATEUR RADIO
18-INCH DIAMETER TREE ON A HOUSE ON BACKRIDGE ROAD.
&&
EVENT NUMBER OHX1700600
JACKSONLocal storm report, May 27, 7:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
754 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG GALLATIN 36.38N 86.45W
05/27/2017 SUMNER TN TWITTER
TREE SNAPPED AT GALLATIN MARINA.
&&
EVENT NUMBER OHX1700602
JACKSONLocal storm report, May 27, 7:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
758 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG LEBANON 36.21N 86.32W
05/27/2017 WILSON TN TWITTER
TSPOTTER REPORT OF A TREE SNAPPED ON TYLER COURT.
&&
EVENT NUMBER OHX1700603
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Smith, Sumner, Trousdale and 1 more | 30 min |
| May 27, 7:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Smith, Sumner and 2 more | 27 min |
| May 27, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 26 min |
| May 27, 7:20 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 2 more | 25 min |
| May 27, 7:22 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 23 min |
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Overton, Putnam, White | 36 min |
| May 27, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 34 min |
| May 27, 7:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Smith and 2 more | 32 min |
| May 27, 7:47 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, DeKalb, Putnam, Rutherford, Smith and 2 more | 28 min |
| May 27, 7:49 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Williamson | 26 min |
| May 27, 7:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 66 min |
| May 27, 8:16 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Maury, Perry, Williamson | 44 min |
| May 27, 8:21 PM CDT | Tornado Warning | OHX | Cumberland | 13 min |
| May 27, 8:25 PM CDT | Tornado Warning | OHX | Cumberland, Putnam | 35 min |
| May 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Hickman | 19 min |
| May 27, 8:27 PM CDT | Tornado Warning | OHX | Van Buren, White | 21 min |
| May 27, 8:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lewis, Marshall, Maury | 32 min |
| May 27, 8:45 PM CDT | Tornado Warning | OHX | Cumberland | 30 min |
| May 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury | 34 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 18 min |
| May 27, 9:01 PM CDT | Special Weather Statement | OHX | Lewis, Wayne | 29 min |
| May 27, 9:11 PM CDT | Special Weather Statement | OHX | Grundy | 64 min |
| May 27, 9:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 31 min |
| May 27, 9:17 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 17 min |
| May 27, 9:22 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Wayne | 53 min |
| May 27, 10:36 PM CDT | Special Weather Statement | OHX | Wayne | 39 min |
| May 27, 11:59 PM CDT | Special Weather Statement | OHX | Wayne | 46 min |
| May 28, 12:36 AM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.